Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 30, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 11, 2000, 10:50 PM CST for Coffee County, Franklin County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2000, 10:50 PM CST (04:50 UTC)
- Expired
- Feb 11, 2000, 11:20 PM CST
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Coffee County, TN, Franklin County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853 WUUS54 KOHX 120450 SVRBNA TNC031-051-120520- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1050 PM CST FRI FEB 11 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COFFEE COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF MANCHESTER EXTREME NORTH CENTRAL FRANKLIN COUNTY IN TENNESSEE * UNTIL 1120 PM CST * AT 1046 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES NORTH OF TULLAHOMA...OR ABOUT 9 MILES SOUTHWEST OF MANCHESTER...MOVING EAST AT 45 MPH. VERY LARGE HAIL IS POSSIBLE WITH THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THE STORM MOVE TO A SUBSTANTIAL SHELTER. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NASHVILLE. DC/MAG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 8:50 PM CST, 2 hours earlier.
Area forecast discussion, Feb 11, 8:50 PM CST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 850 PM CST FRI FEB 11 2000 SHRA/TSRA ACTIVITY THIS EVE SET OFF BY OVERRUNNING PATTERN N OF STATIONARY FRONT...SHOWING UP BEST ON ETA LO LEVEL OMEGA FIELD...AND BNA SOUNDING. HEAVIEST RAIN...UP 3/4 TO 1 INCH...HAS BEEN FROM PARSONS TO COLUMBIA IN THE W. ETA PROGS OMEGA FEATURE TO MOVE NE W/ TIME AS IS CURRENT TREND. HOWEVER...MORE INDIVIDUAL CELLS ARE DEVLOPING OVER NE MS. TEMPS RANGE FROM UPPER 30S NW TO UPPER 40S SE. JUST HAD A REPORT OF SOME SMALL HAIL W/ CELLS IN NE MS AND SE WRN TN...WILL UPDATE SW ZONES TO INCLUDE THUNDER AND POSSIBLE SMALL HAIL. .BNA...NONE MAG
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 9:15 PM CST | Severe Thunderstorm Warning | OHX | Wayne | 30 min |
| Feb 11, 10:16 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 29 min |
| Feb 12, 1:58 AM CST | Severe Thunderstorm Warning | OHX | Lawrence | 32 min |
| Feb 12, 2:49 AM CST | Severe Thunderstorm Warning | OHX | Lawrence | 26 min |
| Feb 12, 2:57 AM CST | Severe Thunderstorm Warning | OHX | Franklin, Lincoln, Moore | 33 min |
| Feb 12, 3:19 AM CST | Severe Thunderstorm Warning | OHX | Franklin, Grundy | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.